# SDR 2004UALA00007

- Difficulty date: January 4, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 40,062 hours, 28,624 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 7207375
- Part serial: MR21395
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 33.0 LOST PRESSURIZATION, OXYGEN MASKS DEPLOYED INADVERTENTLY.  CABIN SAFETY PRESSURE RELIEF VALVES FAILED.  REPLACED INBOARD & OUTBOARD RELIEF VALVES.
